Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Apr 13, 2009, 12:55 AM CDT for Greene County, Perry County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2009, 12:55 AM CDT (05:55 UTC)
- Expired
- Apr 13, 2009, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 100 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:48 AM CDT | FLASH FLOOD | Waynesboro, MS | SEVERAL ROADS ARE FLOODED IN WAYNESBORO. ALSO WATER COVERS PORTIONS OF OLD HWY 45. |
| Apr 13, 2:49 AM CDT | FLASH FLOOD | Richton, MS | SEVERAL ROADS ARE REPORTED FLOODED IN RICHTON. WATER COVERS SEVERAL COUNTY ROADS INCLUDING HWY 42. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 113 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 681 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 130555
FFWMOB
ALC023-025-129-MSC041-111-153-130845-
/O.NEW.KMOB.FF.W.0015.090413T0555Z-090413T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1255 AM CDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF NEW AUGUSTA...
WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WAYNESBORO...
SOUTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
CLARKE COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF GROVE HILL...
NORTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 345 AM CDT
* AT 1249 AM CDT...FLASH FLOODING WAS REPORTED FROM THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YELLOW
PINE...YARBO...WINN...WHATELY...WALKER SPRINGS...WAGARVILLE...
TIBBIE...THOMASVILLE...SUGGSVILLE...SAINT STEPHRNS...SHAWNEE...
SCYRENE...RURAL...ROUNDHILL...PRESTWICK...PEACOCK...NETTLEBORO...
MANILLA...LOPER...LEROY...KOENTON...JORDAN...JACKSON...FULTON...
FRUITDALE...FRANKVILLE...ESCATAWPA...DICKINSON...CORTELUOU...
CHILTON...CARSON...BIGBEE...ALLEN...WINGATE...STATE LINE...
SMITHTOWN...SAND HILL...RICHTON...PIAVE...NEELY...KITTRELL...
JONATHAN...HINTONVILLE...FERGUSON...BUCKATUNNA...BOTHWELL...
BEAUMONT...BATTLES AND AVERA
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
AN AUTOMATED GAGE IN SOUTHWEST WAYNE COUNTY REPORTS OVER 5 INCHES OF
RAIN BETWEEN 10 PM AND 1 AM. RADAR ALSO INDICATED IN EXCESS OF 6
INCHES OVER NORTHERN SECTIONS OF PERRY COUNTY MISSISSIPPI.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3143 8914 3144 8894 3161 8894 3201 8793
3200 8767 3155 8758 3101 8912 3113 8915
$$1 follow-up statement
000
WGUS74 KMOB 130744
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
244 AM CDT MON APR 13 2009
ALC023-130749-
/O.CAN.KMOB.FF.W.0015.000000T0000Z-090413T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-
244 AM CDT MON APR 13 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN CHOCTAW
COUNTY...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3103 8909 3114 8914 3132 8914 3140 8914
3144 8895 3144 8894 3144 8893 3149 8880
3179 8776 3187 8767 3154 8762 3107 8896
$$
ALC025-129-MSC041-111-153-130845-
/O.CON.KMOB.FF.W.0015.000000T0000Z-090413T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AL-CLARKE AL-PERRY MS-GREENE MS-WAYNE MS-
244 AM CDT MON APR 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHERN WAYNE...NORTHERN GREENE...PERRY...CENTRAL CLARKE AND
NORTHERN WASHINGTON COUNTIES...
AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH HEAVY RAIN PRODUCING FLASH FLOODING OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YARBO...
WINN...WHATELY...WALKER SPRINGS...SUGGSVILLE...SAINT STEPHRNS...
PEACOCK...LOPER...KOENTON...GROVE HILL...FULTON...FRANKVILLE...
DICKINSON...BIGBEE...ALLEN AND BUCKATUNNA
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA. MOBILE WEATHER RADAR INDICATES THAT UP TO 8 AND A HALF
INCHES OF RAIN HAS FELL OVER PORTIONS OF THE WARNING AREA OVERNIGHT
WITH RAIN CONTINUING. AN UNOFFICIAL BUT DEEMED RELIABLE AUTOMATED
GAGE AT NEW AUGUSTA REPORTS 6.25 INCHES OF RAIN AND ALMOST 6 INCHES
OF RAIN AT A FIRE WEATHER SITE IN SOUTHWEST WAYNE COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3103 8909 3114 8914 3132 8914 3140 8914
3144 8895 3144 8894 3144 8893 3149 8880
3179 8776 3187 8767 3154 8762 3107 8896
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 3:55 PM CDT, 9 hours earlier.
Area forecast discussion, Apr 12, 3:55 PM CDT, 9 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SUN APR 12 2009
.SHORT TERM...(TONIGHT THROUGH TUESDAY)...AFTERNOON WATER VAPOR
IMAGERY SHOWS A LARGE UPPER LOW CURRENTLY MOVING EASTWARD ACROSS THE
TEXAS PANHANDLE. DOWNSTREAM OF THIS LOW ON THE LEADING EDGE OF THE
UPPER LEVEL HEIGHT FALLS STRONG TO SEVERE THUNDERSTORMS HAVE
DEVELOPED FROM WESTERN MISSISSIPPI SOUTHWARD INTO CENTRAL LOUISIANA.
MEANWHILE A WARM FRONT ACROSS THE NORTH CENTRAL GULF CONTINUES TO
MOVE SLOWLY NORTHWARD AND WILL ACCELERATE NORTHWARD LATER THIS
EVENING AS THE GREATER HEIGHT FALLS APPROACH. THIS WILL BRING MUCH
MORE UNSTABLE AIR ACROSS THE CENTRAL GULF COAST WITH DEWPOINTS IN
THE MID AND UPPER 60S. THUS THE LINE OF THUNDERSTORMS MOVING ACROSS
LOUISIANA WILL LIKELY MAINTAIN SOME INTENSITY AS IT MOVES TOWARD THE
AREA LATER THIS EVENING AND TONIGHT. THE LINEAR NATURE OF THE SYSTEM
MAKES STRAIGHT LINE WIND DAMAGE THE MAIN THREAT...HOWEVER THE
TORNADO AND ALSO THE LARGE HAIL THREAT WILL INCREASE TONIGHT AS THE
WARM FRONT MOVES INLAND. ANY ISOLATED DEVELOPMENT AHEAD OF THE LINE
WILL HAVE TO BE CLOSELY MONITORED DUE TO THE ENHANCED DIRECTIONAL
SHEAR IN THE VICINITY OF THE FRONT.
THE MAIN COLD FRONT ASSOCIATED WITH THE UPPER TROUGH WILL NOT
APPROACH UNTIL LATE MONDAY MORNING. MODELS INDICATE THAT THERE WILL
BE A BREAK BETWEEN THE MORNING ACTIVITY AND FRONT. THIS WILL ALLOW
FOR HEATING AND FOR INSTABILITY VALUES TO RAPIDLY CLIMB DURING THE
LATE MORNING AND AFTERNOON HOURS AS TEMPS WARM INTO THE MID AND
UPPER 70S WITH DEWPOINTS IN THE 60S. SFC WINDS WILL HAVE VEERED
AFTER THE MORNING STORMS...CUTTING DOWN ON DIRECTIONAL SHEAR.
HOWEVER...ENOUGH SPEED SHEAR IS STILL EXPECTED TO CREATE A RISK OF
SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE
COLD FRONT. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OUT FOR
THE WESTERN HALF OF THE AREA TONIGHT AND A SLIGHT RISK OUT FOR THE
ENTIRE CENTRAL GULF COAST ON MONDAY.
THE COLD FRONT WILL CLEAR THE AREA MONDAY NIGHT WITH A COOLER
AND DRIER AIRMASS MOVING IN FOR TUESDAY. /13
.LONG TERM...(WEDNESDAY THROUGH SATURDAY)...A DRY MID WEEK PERIOD IS
EXPECTED AS HIGH PRESSURE MOVES ACROSS THE REGION. TEMPERATURES ARE
ALSO EXPECTED TO REBOUND INTO THE MIDDLE AND UPPER 70S DURING THE
PERIOD AS UPPER RIDGING BUILDS ACROSS THE SOUTHEAST. RAIN CHANCES
REMAIN GENERALLY LOW UNTIL LATE IN THE PERIOD DUE TO THE BLOCKING
UPPER RIDGE. /13
&&
.AVIATION...LEFT SOME ISOLATED CONVECTION AROUND THE TAF SITES
THROUGH THE EARLY EVENING...THEN GRADUALLY WORSEN CONDITIONS AFTER
06Z WHEN WE BRING CIGS DOWN TO IFR BY 09Z WITH INCREASE IN STRONG
CONVECTION MOVING IN FROM THE WEST. WE COULD GET SOME STRONG STORMS
IN OUR VICINITY LATE TONIGHT AND MONDAY. /05
&&
.MARINE...A WARM FRONT OVER THE NORTHERN GULF OF MEXICO WILL MOVE
INLAND ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA TONIGHT.
STRONG SOUTHEASTERLY WINDS OVER THE COASTAL WATERS WILL BECOME MORE
SOUTHERLY MONDAY MORNING WITH SHOWERS AND THUNDERSTORMS INCREASING
ACROSS THE CENTRAL GULF COAST REGION THROUGH THE OVERNIGHT HOURS AND
INTO MONDAY. SOME THUNDERSTORMS WILL BE STRONG WITH WIND GUSTS IN
EXCESS OF GALE FORCE. THE WINDS WILL BECOME SOUTHWESTERLY AND
DIMINISH SOMEWHAT ON MONDAY AS THE WARM FRONT MOVES INLAND AND A
COLD FRONT MOVES SLOWLY SOUTHEAST ACROSS MISSISSIPPI. THE COLD
FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS MONDAY NIGHT WITH A
STRONG NORTHWESTERLY WIND EXPECTED IN ITS WAKE THROUGH EARLY
TUESDAY. /05
&&
.FIRE WEATHER...RAIN CHANCES WILL CONTINUE TO INCREASE THROUGH
TONIGHT AS A COLD FRONT APPROACHES THE REGION. THIS WILL CREATE GOOD
CHANCES OF RAIN TONIGHT THROUGH MONDAY AFTERNOON. DRIER AIR WILL
FILTER IN BEHIND THE FRONT TUESDAY INTO WEDNESDAY...HOWEVER RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 77 52 74 / 90 70 30 10
PENSACOLA 65 75 58 73 / 70 80 40 10
DESTIN 64 71 61 70 / 60 90 70 10
EVERGREEN 62 75 53 73 / 80 80 30 10
WAYNESBORO 61 79 50 71 / 100 50 20 10
CAMDEN 60 78 54 71 / 100 80 30 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
13.JC
05.JGHazardous weather outlook, Apr 12, 9:44 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 944 PM CDT SUN APR 12 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 944 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TONIGHT AND MONDAY. A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH THE LATE EVENING HOURS AND INTO THE EARLY MORNING HOURS ON MONDAY. NUMEROUS THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM 3 AM ON THROUGH MONDAY AFTERNOON...WITH ADDITIONAL SCATTERED THUNDERSTORMS DEVELOPING OVER SOUTHEAST MISSISSIPPI IN THE AFTERNOON AS A COLD FRONT ADVANCES INTO THE AREA. THROUGH 3 AM THE GREATER RISK FOR SEVERE STORMS WILL BE FOR AREAS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR...THEN THE GREATER RISK FOR SEVERE STORMS SHIFTS GENERALLY EAST OF THE INTERSTATE 65 CORRIDOR AFTER 3 AM AND ON THROUGH MONDAY AFTERNOON. THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THERE IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH THE SEVERE STORMS. SOUTHEASTERLY WINDS AT 20 TO 25 KNOTS WILL BECOME SOUTHERLY THROUGH MONDAY MORNING. THE STRONG SOUTHERLY WINDS AND ROUGH SEAS TO NEAR 7 FEET OFFSHORE WILL CREATE A HAZARD FOR SMALL CRAFT OPERATORS. IN ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE SPRING TIDES WILL MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY. A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION. WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING THE COLD FRONTAL PASSAGE. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED TONIGHT AND DURING THE DAY ON MONDAY.
In the hours before
Special weather statement, Apr 12, 8:15 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 815 PM CDT SUN APR 12 2009 MSZ067-130200- WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 815 PM CDT SUN APR 12 2009 ...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF STRENGTHFORD...MOVING NORTHEAST AT 55 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WHISTLER...WOODWARDS...WAYNESBORO...HIWANNEE AND BOICE THROUGH 900 PM CDT. AT THIS TIME THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM WILL CONTINUE TO BE CLOSELY MONITORED FOR POSSIBLY SEVERE POTENTIAL.
Local storm report, Apr 12, 11:43 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1143 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL THOMASVILLE 31.91N 87.74W
04/12/2009 E0.25 INCH CLARKE AL PUBLIC
&&Local storm report, Apr 13, 12:17 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1217 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG THOMASVILLE 31.91N 87.74W
04/12/2009 CLARKE AL EMERGENCY MNGR
12 TO 15 TREES DOWN ALONG GATES DRIVE NEAR HWY 5.
1122 PM HAIL THOMASVILLE 31.91N 87.74W
04/12/2009 E0.75 INCH CLARKE AL EMERGENCY MNGR
MULTIPLE REPORTS OF DIME TO PENNY SIZE HAIL IN
THOMASVILLE.
&&
CACERESLocal storm report, Apr 13, 12:41 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1241 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG FULTON 31.79N 87.73W
04/12/2009 CLARKE AL FIRE DEPT/RESCUE
TREES DOWN NEAR HWY 43 AND SKYLINE ROAD. BROKEN GAS LINE
DUE FROM UPROOTING OF TREES.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:07 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 53 min |
| Apr 12, 9:51 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 39 min |
| Apr 12, 10:32 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 58 min |
| Apr 12, 11:01 PM CDT | Flash Flood Warning | MOB | Wayne | 119 min |
| Apr 12, 11:11 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Stone | 64 min |
| Apr 12, 11:27 PM CDT | Tornado Warning | MOB | Greene, Perry, Wayne | 50 min |
| Apr 13, 2:35 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 40 min |
| Apr 13, 3:50 AM CDT | Flash Flood Warning | MOB | George, Greene, Perry, Stone | 3 hr |
| Apr 13, 4:51 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 6 days |
| Apr 13, 4:51 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 5 days |
| Apr 13, 8:32 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 5 days |
| Apr 13, 6:13 PM CDT | Severe Thunderstorm Warning | MOB | George, Stone | 47 min |
| Apr 12, 10:12 PM CDT | Tornado Warning | MOB | Choctaw | 33 min |
| Apr 12, 10:34 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 41 min |
| Apr 12, 11:17 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 58 min |
| Apr 13, 12:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 39 min |
| Apr 13, 2:15 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 45 min |
| Apr 13, 2:52 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 53 min |
| Apr 13, 3:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 45 min |
| Apr 13, 4:16 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 29 min |
| Apr 13, 4:36 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 39 min |
| Apr 13, 4:44 AM CDT | Tornado Warning | MOB | Escambia | 21 min |
| Apr 13, 5:10 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 36 min |
| Apr 13, 5:42 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 33 min |
| Apr 13, 6:27 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 33 min |
| Apr 13, 6:56 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 24 min |
| Apr 13, 7:05 AM CDT | Special Marine Warning | MOB | 40 min | |
| Apr 13, 7:12 AM CDT | Flash Flood Warning | MOB | Baldwin, Conecuh, Covington, Escambia, Mobile | 3 hr |
| Apr 13, 7:33 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 42 min |
| Apr 13, 8:26 AM CDT | Special Marine Warning | MOB | 49 min | |
| Apr 13, 8:35 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 40 min |
| Apr 13, 9:10 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 50 min |
| Apr 13, 9:20 AM CDT | Flash Flood Warning | MOB | Covington, Escambia | 115 min |
| Apr 13, 9:37 AM CDT | Special Marine Warning | MOB | 83 min | |
| Apr 13, 9:53 AM CDT | River Flood Warning | MOB | Escambia | 5 days |
| Apr 13, 10:41 AM CDT | Special Marine Warning | MOB | 79 min | |
| Apr 13, 11:30 AM CDT | River Flood Warning | MOB | Mobile | 23 hr |
| Apr 13, 12:01 PM CDT | Special Marine Warning | MOB | 119 min | |
| Apr 13, 2:03 PM CDT | River Flood Warning | MOB | Covington, Escambia | 50 hr |
| Apr 13, 2:15 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 13, 4:12 PM CDT | Special Marine Warning | MOB | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2009Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.